# SDR SWAA102525

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 29,672 hours, 16,977 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND LT WING NR 1 SLAT T/E CRACKED.  REPAIRED SLAT PER AAR EA.
